# SDR AALA202411263880

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 44,182 hours, 18,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTADENT REPORTS SLIDE PACK ON LEFT REAR SERVICE DOOR IS PULLING AWAY FROM DOOR. RESECURED L2 DOOR SLIDE. OPERTIONAL CHECK GOOD. PER B737 AMM 25-66-01.
